Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 22, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Feb 4, 2024, 4:52 PM EST for Duval County, Florida. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 4, 2024, 4:52 PM EST (21:52 UTC)
- Expired
- Feb 4, 2024, 5:30 PM EST
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 24 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 4, 5:00 PM EST | HAIL 0.88 | 4 Nw Jacksonville Heigh, FL | Report of dime to nickel sized hail. |
| Feb 4, 5:06 PM EST | TORNADO | 5 Wnw Jacksonville Heig, FL | A tornado touched down adjacent to the Immanuel Baptist Church off Sarroca Lane, or just southwest of the intersection of Normandy Boulevard and Cecil Commerce Center Parkway, around 5:05 PM. This small tornado, with an estimated maximum width of 25 yards, was |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 296 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975
WFUS52 KJAX 042152
TORJAX
FLC031-042230-
/O.NEW.KJAX.TO.W.0022.240204T2152Z-240204T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
452 PM EST Sun Feb 4 2024
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southwestern Duval County in northeastern Florida...
* Until 530 PM EST.
* At 452 PM EST, a severe thunderstorm capable of producing a tornado
was located over Cecil Field, or 11 miles north of Middleburg,
moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jacksonville around 500 PM EST.
Other locations impacted by this tornadic thunderstorm include
Jacksonville Heights and Whitehouse Air Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3033 8169 3019 8185 3019 8190 3021 8195
3042 8188 3043 8188
TIME...MOT...LOC 2152Z 208DEG 19KT 3021 8190
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
232 follow-up statements
454
WWUS52 KJAX 042203
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
503 PM EST Sun Feb 4 2024
FLC031-042230-
/O.CON.KJAX.TO.W.0022.000000T0000Z-240204T2230Z/
Duval FL-
503 PM EST Sun Feb 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EST FOR WEST
CENTRAL DUVAL COUNTY...
At 502 PM EST, a severe thunderstorm capable of producing a tornado
was located near Cecil Field, or 11 miles northwest of Orange Park,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jacksonville around 510 PM EST.
Cisco Gardens around 515 PM EST.
Other locations impacted by this tornadic thunderstorm include
Whitehouse Air Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3034 8172 3022 8185 3023 8189 3025 8192
3041 8186 3041 8185
TIME...MOT...LOC 2202Z 207DEG 21KT 3027 8186
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
23910
WWUS52 KJAX 042213
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
513 PM EST Sun Feb 4 2024
FLC031-042230-
/O.CON.KJAX.TO.W.0022.000000T0000Z-240204T2230Z/
Duval FL-
513 PM EST Sun Feb 4 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EST FOR CENTRAL
DUVAL COUNTY...
At 513 PM EST, a severe thunderstorm capable of producing a tornado
was located near Normandy, or 9 miles west of Jacksonville, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jacksonville and Cisco Gardens around 520 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3034 8172 3026 8184 3029 8187 3031 8188
3041 8186 3041 8185
TIME...MOT...LOC 2213Z 208DEG 19KT 3032 8183
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 4, 4:01 PM EST, 51 minutes earlier.
Area forecast discussion, Feb 4, 4:01 PM EST, 51 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
401 PM EST Sun Feb 4 2024
...STRONG TO SEVERE STORMS POSSIBLE THROUGH EARLY THIS EVENING...
...GALE CONDITIONS OVERSPREAD OUR LOCAL WATERS FROM NORTH TO
SOUTH EARLY ON MONDAY EVENING...
...HAZARDOUS COASTAL AND MARINE CONDITIONS FROM MONDAY EVENING
THOUGH WEDNESDAY...
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
.SYNOPSIS...
Issued at 400 PM EST Sun Feb 4 2024
Early afternoon surface analysis depicts strong low pressure (996
millibars) decelerating its northward speed over eastern portions
of the FL panhandle. A warm front extends eastward from this low
pressure center, with this boundary moving northward across north
central FL. A frontal occlusion extends northwestward from the
surface low across the lower Mississippi Valley. Meanwhile,
weakening high pressure (1018 millibars) was centered over
southern VA. Aloft...a highly amplified weather pattern continues,
with troughing extending across the lower Mississippi Valley and
the southern Plains states taking on an increasingly negative
tilt, with this storm system essentially being blocked by stout
ridging that extends from Hudson Bay, CA southeastward across the
Great Lakes and Ohio Valley. Shortwave troughs were located south
and southeast of the mean trough position over the northern Gulf
of Mexico, with one of these features approaching the FL Big Bend
region from the west late this afternoon. A band of moderate to
heavy showers located well north of the lifting warm front continues
to pull northward towards the Altamaha River in southeast GA
early this afternoon. A dry slot wrapping into this large storm
system has overspread north central and northeast FL, with breaks
in the multi-layered cloud cover allowing for instability to
increase for locations south of Waycross, which has combined with
steep lapse rates and cold air aloft to produce increasing
coverage of low-topped convection. Temperatures in the warm sector
south of the warm front have risen to the lower 70s across north
central FL as of 21Z, with 60s across the rest of northeast FL and
coastal southeast GA. Dewpoints in these locations were generally
in the lower 60s, while temperatures and dewpoints were mostly in
the 50s to the north of the warm frontal boundary across inland
southeast GA.
&&
.NEAR TERM...
(through Tonight)
Issued at 400 PM EST Sun Feb 4 2024
Short-term, high resolution guidance indicates that downpours and
embedded convection north of the advancing warm front will lift
north of the Altamaha/Ocmulgee Rivers towards sunset. Meanwhile,
scattered low-topped convection will continue to push north-
northeastward from the I-75 and I-10 corridors into southeast GA,
with the eastern extent of this strong to severe convection
brushing the I-95 corridor through around sunset. Stronger storms
will be capable of producing hail, downburst winds of 40-60 mph,
and briefly heavy downpours. An isolated tornado or two cannot be
ruled out due to the presence of the lifting warm front and
mesoscale boundary interactions, mainly for locations along and
north of the I-10 corridor. Low-topped convection will then
quickly lift into the more stable environment located north of
Waycross this evening, where an elevated storm or two could
produce small hail and gusty downburst winds.
Low pressure over the Deep South will then weaken overnight, with
a loosening pressure gradient likely allowing for low stratus and
possibly patches of locally dense fog to form during the
overnight and predawn hours as convection lifts north of the
Altamaha River. Cool air advection wrapping into this decelerating
storm system will overspread our region overnight, dropping lows
into the 40s inland and lower 50s at coastal and urban locations.
&&
.SHORT TERM...
(Monday through Tuesday)
Issued at 400 PM EST Sun Feb 4 2024
Low pressure will sit off the Georgia coast, and slowly push away
through Tuesday. With the low strengthening offshore and moving
away from the coast, scattered showers will be present throughout
the day Monday and overnight through Tuesday morning, and isolated
thunderstorms are likely over the local waters. The last of the
precipitation chances will leave coastal northeast Florida by late
morning on Tuesday. As the low strengthens, a surge of
northeasterly winds will impact the local area from Monday evening
through Tuesday night. Wind gusts up to 45 mph will be possible
along the coast, along with beach erosion, rough surf, and minor
coastal flooding, a Wind Advisory may be necessary. As high
pressure begins to build to the north, winds will slowly decrease
Tuesday night. Temperatures will be just below normal on Monday
and Tuesday, with Tuesday night being the coldest of the week.
Many locations across inland southeast Georgia will see low
temperatures in the mid 30s, however it will likely still be too
windy for frost formation Tuesday night.
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 400 PM EST Sun Feb 4 2024
Dry conditions will be in place for the rest of the week, with
seasonal temperatures gradually warming up into the 70s by Friday
and Saturday area-wide. Wednesday night, low temperatures will
again drop into the mid 30s across inland SE GA, and with calmer
winds, patchy frost may form. Low temperatures will follow the
gradual warming trend towards the end of the week, Friday and
Saturday nights will only drop into the 50s area-wide.
&&
.AVIATION...
(18Z TAFS)
Issued at 135 PM EST Sun Feb 4 2024
Heavy showers will impact the SSI terminal through around 21Z,
with IFR conditions expected to prevail during this time frame.
Showers are exiting the northeast FL terminals early this
afternoon, with periods of MVFR ceilings possible through around
20Z. Showers and thunderstorms are then expected to blossom along
the Interstate 75 corridor towards 19Z, with this low-topped
convection potentially strengthening and organizing into a broken
squall line as it progresses northeastward towards the regional
terminals during the late afternoon and early evening hours.
Thunderstorms could begin approaching the GNV terminal towards 20Z
and then the Duval County terminals and SGJ after 21Z. We included
TEMPO groups through around or just after 00Z at these terminals
for brief wind gusts up to 35 knots and IFR visibilities during
heavier downpours. A brief lull in heavier showers will likely
occur at SSI after 21Z, with prevailing MVFR ceilings expected
until the next round of convection arrives towards sunset.
Convection should then exit the SSI terminal towards 02Z, with
lingering showers and MVFR ceilings possible through around 06Z.
Periods of MVFR ceilings will be possible at the northeast FL
terminals through around 04Z, and then low stratus and fog are
expected to overspread the regional terminals from around 07Z
through 14Z Monday. IFR conditions are likely to prevail at the
regional terminals during the predawn and early morning hours on
Monday, with improvements expected towards 15Z. Gusty
southeasterly surface winds sustained at 15-20 knots, except
easterly at SSI, will shift to southerly while gradually weakening
back to around 10 knots early this evening, following the
conclusion of convection. Surface winds will then veer to
southwesterly late this evening and then westerly overnight, with
surface speeds falling to around 5 knots or less. Northerly
surface winds will then increase to 5-10 knots following the
dissipation of fog and low stratus towards 15Z on Monday.
&&
.MARINE...
Issued at 400 PM EST Sun Feb 4 2024
Strengthening low pressure is moving onshore along the Florida
panhandle coast this afternoon, pushing a warm front northward
across the northeast Florida waters late this afternoon. Heavy
showers and a few embedded thunderstorms will continue to
impact the Georgia waters through late afternoon, followed by the
potential for strong to isolated severe thunderstorms across our
local waters through early this evening. Stronger storms could
produce damaging wind gusts, hail, and waterspouts. Small Craft
Advisories will continue into this evening throughout our local
waters, mainly due to elevated seas. Winds will shift to westerly
overnight and will subside, allowing for winds and seas to fall
below Small Craft Advisory levels by early Monday morning.
This storm system will linger over the southeastern states early
this week, with another low pressure center developing near the
northwestern Bahamas on Monday afternoon and evening. This
feature will result in an abrupt surge of northerly winds on
Monday afternoon and evening that will overspread our waters from
north to south. Gale Warnings have been issued throughout our
local waters from Monday evening through early Tuesday evening.
Seas will peak in the 6-10 foot range near shore on Tuesday and
Tuesday night, with seas offshore peaking in the 12-17 foot range.
Periods of showers and a few embedded thunderstorms will
continue from Monday afternoon through Tuesday morning. Low
pressure will then accelerate northeastward towards Bermuda while
strengthening on Tuesday night and Wednesday, allowing high
pressure to build along the U.S. eastern seaboard in the wake of
this storm system. Winds and seas will gradually subside on
Wednesday night and Thursday.
Rip Currents / High Surf / Beach Erosion: Strong onshore winds
and building seas will result in a high risk of deadly rip
currents at all area beaches that will continue for most of the
upcoming week. Significant beach erosion is likely during times
of high tide from Monday night through Wednesday as a surge of
strong northerly winds overspreads our local beaches, creating
breakers of 5-7 feet at the southeast GA beaches and possibly
around 10 feet at the northeast FL beaches by Tuesday.
&&
.COASTAL FLOODING...
Issued at 400 PM EST Sun Feb 4 2024
A strengthening storm system over the Gulf Stream waters north of
the Bahamas on Monday afternoon and evening will intensify further
as it accelerates northeastward on Tuesday and Wednesday. Strong
northerly winds, building seas, and some astronomical influence
from the upcoming New Moon later this week will likely result in
minor flooding around times of high tide along the Atlantic coast,
especially during the early morning high tides on Tuesday and
Wednesday. Water levels may also approach minor flooding around
times of high tide on Tuesday afternoon and Wednesday within the
St. Johns River basin, especially for locations south of downtown
Jacksonville.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 47 57 40 58 / 80 40 0 0
SSI 52 59 44 56 / 70 30 20 0
JAX 49 64 45 59 / 40 30 20 0
SGJ 53 63 48 58 / 20 30 40 10
GNV 49 64 46 62 / 20 40 10 0
OCF 51 64 47 63 / 30 50 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Thursday evening for FLZ124-125-
133-138.
GA...High Rip Current Risk through Thursday evening for GAZ154-166.
AM...Small Craft Advisory until 1 AM EST Monday for AMZ450-452-454-
472-474.
Gale Warning from 7 PM Monday to 10 PM EST Tuesday for AMZ450-
452-470-472.
Gale Warning from 10 PM Monday to 1 AM EST Wednesday for AMZ454-
474.
Small Craft Advisory until 4 AM EST Monday for AMZ470.
&&In the hours before
Local storm report, Feb 4, 4:24 PM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
424 PM EST Sun Feb 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM Tstm Wnd Dmg 9 SE Homerville 30.93N 82.66W
02/04/2024 Clinch GA Trained Spotter
Spotter reported trees and power lines down
along Bethel Church Rd in Homerville, GA.
Possible Tornado. Time estimated off radar.
&&
ACSpecial weather statement, Feb 4, 4:29 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
429 PM EST Sun Feb 4 2024
GAZ134-135-151-042200-
Pierce GA-Bacon GA-Appling GA-
429 PM EST Sun Feb 4 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PIERCE...SOUTHEASTERN
BACON AND SOUTH CENTRAL APPLING COUNTIES THROUGH 500 PM EST...
At 429 PM EST, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Blackshear, moving north at 25
mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Blackshear, Bristol, and New Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3128 8214 3124 8226 3161 8245 3166 8220
TIME...MOT...LOC 2129Z 164DEG 22KT 3133 8222
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYSpecial weather statement, Feb 4, 4:39 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
439 PM EST Sun Feb 4 2024
FLZ020-122-GAZ162-163-042230-
Hamilton FL-Northern Columbia FL-Clinch GA-Echols GA-
439 PM EST Sun Feb 4 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN COLUMBIA...NORTHEASTERN
HAMILTON...ECHOLS AND CLINCH COUNTIES THROUGH 530 PM EST...
At 438 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Mayday to 6 miles east of Jasper. Movement
was northeast at 35 mph.
HAZARD...Wind gusts around 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jasper, Homerville, Statenville, Du Pont, Mayday, and Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3079 8313 3081 8310 3083 8310 3083 8309
3085 8309 3085 8301 3087 8297 3116 8297
3118 8296 3118 8278 3080 8252 3052 8273
3044 8300 3078 8314
TIME...MOT...LOC 2138Z 206DEG 29KT 3086 8309 3054 8286
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SHASHYLocal storm report, Feb 4, 4:40 PM EST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
440 PM EST Sun Feb 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Hail 2 NNW San Pablo 30.32N 81.45W
02/04/2024 E0.25 inch Duval FL Public
Reports of pea sized hail along San Pablo Rd
and Atlantic Blvd.
&&
ACSpecial weather statement, Feb 4, 4:43 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
443 PM EST Sun Feb 4 2024
FLZ340-042215-
Western Marion FL-
443 PM EST Sun Feb 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MARION COUNTY
THROUGH 515 PM EST...
At 443 PM EST, Doppler radar was tracking a strong thunderstorm near
Beverly Hills, moving northeast at 20 mph.
HAZARD...Wind gusts around 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rainbow Lakes Estates, Dunnellon, and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2901 8239 2902 8240 2902 8242 2905 8247
2905 8249 2904 8250 2904 8253 2911 8254
2922 8249 2922 8240 2924 8240 2914 8220
2898 8233
TIME...MOT...LOC 2143Z 208DEG 19KT 2899 8248
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
23Special weather statement, Feb 4, 4:50 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
450 PM EST Sun Feb 4 2024
FLZ023-122-222-042215-
Southern Columbia FL-Baker FL-Northern Columbia FL-
450 PM EST Sun Feb 4 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BAKER AND
NORTHEASTERN COLUMBIA COUNTIES THROUGH 515 PM EST...
At 450 PM EST, Doppler radar was tracking a strong thunderstorm near
Olustee, or 8 miles northeast of Lake City, moving northeast at 20
mph.
HAZARD...Wind gusts around 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Taylor, Olustee, and Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3015 8247 3023 8265 3055 8252 3042 8224
TIME...MOT...LOC 2150Z 208DEG 19KT 3026 8252
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
23The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 1:56 AM EST | Rip Current Statement | JAX | Duval, Flagler, Nassau | 5 days |
| Feb 4, 2:09 AM EST | Gale Watch | JAX | 13 hr | |
| Feb 4, 1:36 PM EST | Special Weather Statement | JAX | Hamilton | 39 min |
| Feb 4, 2:05 PM EST | Special Weather Statement | JAX | Union | 40 min |
| Feb 4, 2:15 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Columbia, Union | 45 min |
| Feb 4, 2:26 PM EST | Special Weather Statement | JAX | Hamilton | 34 min |
| Feb 4, 2:32 PM EST | Special Weather Statement | JAX | Bradford | 28 min |
| Feb 4, 2:35 PM EST | Tornado Warning | JAX | Baker, Columbia, Union | 25 min |
| Feb 4, 2:38 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 37 min |
| Feb 4, 2:51 PM EST | Special Weather Statement | JAX | Alachua, Bradford | 39 min |
| Feb 4, 2:52 PM EST | Special Weather Statement | JAX | Clay | 38 min |
| Feb 4, 2:56 PM EST | Tornado Warning | JAX | Columbia, Hamilton | 34 min |
| Feb 4, 2:58 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia | 32 min |
| Feb 4, 3:00 PM EST | Special Weather Statement | JAX | Gilchrist | 30 min |
| Feb 4, 3:01 PM EST | Gale Warning | JAX | 64 hr | |
| Feb 4, 3:02 PM EST | Special Weather Statement | JAX | Bradford | 28 min |
| Feb 4, 3:09 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay | 36 min |
| Feb 4, 3:13 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 47 min |
| Feb 4, 3:31 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia | 29 min |
| Feb 4, 3:33 PM EST | Special Weather Statement | JAX | Clay | 27 min |
| Feb 4, 3:48 PM EST | Special Weather Statement | JAX | Bradford | 27 min |
| Feb 4, 3:49 PM EST | Special Weather Statement | JAX | Suwannee | 26 min |
| Feb 4, 3:51 PM EST | Tornado Warning | JAX | Baker, Nassau | 24 min |
| Feb 4, 3:53 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 37 min |
| Feb 4, 3:58 PM EST | Special Weather Statement | JAX | Hamilton | 32 min |
| Feb 4, 4:03 PM EST | Special Marine Warning | JAX | 57 min | |
| Feb 4, 4:06 PM EST | Special Marine Warning | JAX | 54 min | |
| Feb 4, 4:06 PM EST | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay | 24 min |
| Feb 4, 4:12 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 33 min |
| Feb 4, 4:12 PM EST | Tornado Warning | JAX | Clay, Duval | 17 min |
| Feb 4, 4:13 PM EST | Tornado Warning | JAX | Bradford, Clay, Duval | 32 min |
| Feb 4, 4:20 PM EST | Special Weather Statement | JAX | Marion | 25 min |
| Feb 4, 4:34 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 41 min |
| Feb 4, 4:37 PM EST | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 38 min |
| Feb 4, 4:39 PM EST | Special Marine Warning | JAX | 66 min | |
| Feb 4, 4:39 PM EST | Special Weather Statement | JAX | Hamilton | 51 min |
| Feb 4, 4:43 PM EST | Special Weather Statement | JAX | Marion | 32 min |
| Feb 4, 4:50 PM EST | Special Weather Statement | JAX | Columbia | 25 min |
| Feb 4, 5:01 PM EST | Special Marine Warning | JAX | 44 min | |
| Feb 4, 5:04 PM EST | Special Marine Warning | JAX | 56 min | |
| Feb 4, 5:09 PM EST | Special Weather Statement | JAX | Marion | 51 min |
| Feb 4, 5:20 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 40 min |
| Feb 4, 5:24 PM EST | Special Weather Statement | JAX | Baker | 36 min |
| Feb 4, 5:28 PM EST | Severe Thunderstorm Warning | JAX | Marion | 32 min |
| Feb 4, 5:33 PM EST | Tornado Warning | JAX | Duval, Nassau | 27 min |
| Feb 4, 5:37 PM EST | Special Weather Statement | JAX | Duval | 23 min |
| Feb 4, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Baker, Nassau | 33 min |
| Feb 4, 5:47 PM EST | Special Marine Warning | JAX | 43 min | |
| Feb 4, 5:47 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 43 min |
| Feb 4, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Marion | 25 min |
| Feb 4, 5:51 PM EST | Tornado Warning | JAX | Duval, Nassau | 39 min |
| Feb 4, 5:53 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 10 min |
| Feb 4, 6:01 PM EST | Special Weather Statement | JAX | Marion | 44 min |
| Feb 4, 6:02 PM EST | Special Marine Warning | JAX | 58 min | |
| Feb 4, 6:05 PM EST | Special Weather Statement | JAX | Baker | 25 min |
| Feb 4, 6:11 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 34 min |
| Feb 4, 6:14 PM EST | Special Weather Statement | JAX | Saint Johns | 46 min |
| Feb 4, 6:16 PM EST | Tornado Warning | JAX | Nassau | 29 min |
| Feb 4, 6:24 PM EST | Special Marine Warning | JAX | 66 min | |
| Feb 4, 6:44 PM EST | Severe Thunderstorm Warning | JAX | Flagler | 30 min |
| Feb 4, 6:46 PM EST | Special Weather Statement | JAX | Nassau | 29 min |
| Feb 4, 6:51 PM EST | Special Marine Warning | JAX | 84 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.